Repositório Digital

A- A A+

Duality symmetry in the schwarz-sen model

.

Duality symmetry in the schwarz-sen model

Mostrar registro completo

Estatísticas

Título Duality symmetry in the schwarz-sen model
Autor Girotti, Horacio Oscar
Gomes, Marcelo
Rivelles, Victor O.
Silva, Adilson J. da
Abstract The continuous extension of the discrete duality symmetry of the Schwarz-Sen model is studied. The corresponding infinitesimal generator Q turns out to be local, gauge invariant, and metric independent. Furthermore, Q commutes with all the conformal group generators. We also show that Q is equivalent to the nonlocal duality transformation generator found in the Hamiltonian formulation of Maxwell theory. We next consider the Batalin-Fradkin-Vilkovisky formalism for the Maxwell theory and demonstrate that requiring a local duality transformation leads us to the Schwarz-Sen formulation. The partition functions are shown to be the same, which implies the quantum equivalence of the two approaches. [S0556-2821(97)06522-3]
Contido em Physical review. D, Particles and fields. Woodbury. Vol. 56, no. 10 (Nov. 1997), p. 6615-6618
Assunto Fisica de particulas elementares e campos
Simetrias
Simetrias : Teoria quantica
Teoria de cordas
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/103704
Arquivos Descrição Formato
000152450.pdf (77.35Kb) Texto completo (inglês) Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.